# SDR UALA2010100703728

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,100 hours, 8,355 cycles
- Engine: Pwa PW4052
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENG 446AR STRUT ACCESS PANEL MISSING.  REPLACED DOOR ASSY.
